Items where Author is "Buchholz, Ralph H."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


MacDougall, James A. and Buchholz, Ralph H. (2008) Cyclic Polygons with Rational Sides and Area. Journal of Number Theory, 128 (1). pp. 17-48.

MacDougall, James A. and Buchholz, Ralph H. (2000) When Newton met Diophantus : A study of rational-derived polynomials and their extension to quadratic fields. Journal of Number Theory, 81 . pp. 210-233.

Buchholz, Ralph H. and MacDougall, James A. (1999) Heron Quadrilaterals with Sides in Arithmetic or Geometric Progression. Bulletin of Australian Mathematical Society, 59 . pp. 263-269.

This list was generated on Sun May 20 23:51:50 2018 AEST.